MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, CLAVE Y-SITE, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, CLAVE Y-SITE, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1424228
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a primary plumset, clave y-site, 104 inch where it was reported that there were air bubbles in the tubing during infusion.The primary tubing was primed and connected to the patient when air bubbles was noted about two inches long.The nurses replaced the tubing and attached to patient with no other issue for the rest of the infusion.It was also reported that they did not have issues with the unspecified icu med pump that was used because they were able to redo the process and changed the tubing.There was patient involved but no harm reported.
 
Additional Manufacturer Narrative
The device was received for evaluation.The investigation is not yet complete.
 
Additional Manufacturer Narrative
Received one used list #142420489, primary plumset, clave y-site, 104 inch; lot #5849387 and one used list #unknown, piercing pin and tubing; lot #unknown for evaluation.The complaint of air in line could not be confirmed.The products were attached to icu medical provided iv bags, primed per packaging directions and a flow test was performed using an icu plum pump.There were no difficulties in priming, no cassette errors, no occlusion alarms were generated, no air in line alarms were generated and no restrictions in flow were observed.There were no air bubbles observed in the fluid path.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUMSET, CLAVE Y-SITE, 104 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key15065867
Report Number9615050-2022-00152
Device Sequence Number5614068
Product Code FPA
UDI-Device Identifier10887787006237
UDI-Public(01)10887787006237(17)250301(10)5849387
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Model Number1424228
Device Catalogue Number142420489
Device Lot Number5849387
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2022
Supplement Date Received by Manufacturer07/26/2022
Initial Report FDA Received Date07/20/2022
Supplement Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED INFUSION PUMP, ICU MED MFR
Patient SexUnknown